U.S. doctors online nowAsk doctors free
CA
A 38-year-old member asked:

What are the health risks for someone with tourette's syndrome and takes ecstasy?

1 doctor answer1 doctor weighed in
Dr. Bartholomew Vereb
Child Psychiatry 17 years experience
Depends: Any "street" drug is never what it seems. Unless you are 100% certain that what you are taking is "extacy, x, etc., " ...That is, pure mdma... No answer any doctor can give would be accurate. Unless what you are taking is from a medical professional, you have no idea of what it really and truly is.

Related questions

A 50-year-old female asked:
Is there a correlation between misophonia and tourette's syndrome?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Why does tourette's syndrome force you to shout inappropriate words?
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
Is there a reason it seems like tourettes syndrome is only around today?
1 doctor answer2 doctors weighed in
A 65-year-old male asked:
Who is the best specialist to see for tourettes syndrome in an adult male?
2 doctor answers2 doctors weighed in
Last updated Oct 2, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.